RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 3, Pages 462–475 (Mi tmf616)  

Dimensional renormalization in $p$-adic models of field theory

É. Yu. Lerner, M. D. Missarov

Kazan State University

Abstract: We define fractional-dimensional $p$-adic Feynman amplitudes and construct a dimensional renormalization with minimum subtractions. In the fermionic model case, another dimensional renormalization procedure is defined as the inversion of the normalizing transformation at the trivial stable point for the hierarchical renormalization group transformation.

DOI: https://doi.org/10.4213/tmf616

Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:3, 801–812

Bibliographic databases:

Received: 30.07.1999
Revised: 28.09.1999

Citation: É. Yu. Lerner, M. D. Missarov, “Dimensional renormalization in $p$-adic models of field theory”, TMF, 123:3 (2000), 462–475; Theoret. and Math. Phys., 123:3 (2000), 801–812

Citation in format AMSBIB
\Bibitem{LerMis00}
\by \'E.~Yu.~Lerner, M.~D.~Missarov
\paper Dimensional renormalization in $p$-adic models of field theory
\jour TMF
\yr 2000
\vol 123
\issue 3
\pages 462--475
\mathnet{http://mi.mathnet.ru/tmf616}
\crossref{https://doi.org/10.4213/tmf616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794013}
\zmath{https://zbmath.org/?q=an:1066.81590}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 3
\pages 801--812
\crossref{https://doi.org/10.1007/BF02551034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088926700008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf616
  • https://doi.org/10.4213/tmf616
  • http://mi.mathnet.ru/eng/tmf/v123/i3/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:172
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019